# SDR 0100403118

- Difficulty date: February 5, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 1,004 hours, 522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO THE GATE, SMOKE WITH A STRONG BURNING ODOR WAS REPORTED IN THE CABIN AFT OF THE WINGS.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
